# SDR AALA202109154273

- Difficulty date: September 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 65,530 hours, 29,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVERWING EMERGENCY LIGHT BURNED OUT. REMOVED AND REPLACED RIGHT OVERWING EMERGENCY LIGHT LENS ASSEMBLY PER AMM 33-50-00.
